MAUDE Adverse Event Report: HIOSSEN, INC. ETIII SA FIXTURE; DENTAL IMPLANT

HIOSSEN, INC. ETIII SA FIXTURE; DENTAL IMPLANT
Model Number CET3R4011S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hiossen performed an extensive document review of lot# h1e12g070 - device history record, manufacturing batch record, inspection record, raw material record and returns record.All records show that the lot was manufactured with in specifications.Return records show that no fracture cases were reported.Since the device was returned, a through inspection using high powered microscope and mini sem was performed.It was determined that the internal hex received damage and is a possible point of weakening.Finally, hiossen reviewed the patient's records and x-rays.According to the x-rays, the implant site suffered bone loss about 2 years and 6 months after implantation, but no remediation or treatment was performed.Hiossen's conclusion based on the information collected is that the damaged internal hex reduced the implant's structural integrity but this alone would not fracture the implant.Since bone loss was observed, the support to the implant was slowly disappearing and thus metal fatique exponentially increase resulting in the fracture.
 
Event or Problem Description
On (b)(6) 2018, (b)(6) had his tooth #9 dental implant removed after 3 years and 4 months of implantation.According to the patient's chart, on (b)(6) 2018 the crown and abutment was disassembled and the prosthodontist discovered the implant was fractured.

Brand Name
ETIII SA FIXTURE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HIOSSEN, INC.
85 ben fairless drive
fairless hills PA 19030
MDR Report Key7736725
Report Number3007135442-2018-00001
Device Sequence Number16398586
Product Code DZE
UDI-Device Identifier00814913021041
UDI-Public00814913021041
Combination Product (Y/N)N
PMA/510(K) Number
K140934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2017
Device Model NumberCET3R4011S
Device Catalogue NumberCET3R4011S
Device Lot NumberH1E12G070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient Weight73